# SDR FOTR20150209035

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 84,686 hours, 44,040 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50901
- Condition: Cracked
- Location: Zone 200
- Part time: 84,686 hours, 44,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK SEAT TRACK AT RBL 24 AND BS 640 IN FWD CARGO COMPARTMENT.  VIEW LOOKING UP IN FWD CARGO, REPLACED ON FAS NR 66622, W/O N605DL-01-01.
